Thursday, May 11, 2006

Quick Post

Elena's teacher seemed to really like the cover up poncho thing I made her. Asked for pic's of other stuff I had done to show to other teachers. Of course, all my pics are online, so hopefully I can get an album together and email it over to her-although with photobucket, I am having trouble dividing the album and the film loop ended up being two and it's not working out either. Since it's a free account, the help section isn't helpful.

Still working on the CAL bag-halfway there.

Rheumy appointment today. I'm not expecting much, basically start over, but maybe she can get me off the steroids. I read in a new book on lupus I got that the steroid use causes the thickening waist (which I have-I lost all that weight and yet my stomach area stayed the same), which later can lead to diabetes. It's caused from the hormonal component of the Prednisone. That, the skin problems (pimples) and other stuff. I am not on a high dose at all (but was for a while), but would like to stop all together. In reality, I don't think it's lupus, but an unknown connective tissue disorder. I've done a lot of the drug treatments, methotrexate injections, steroids, pulse therapy, Plaquenil and none seemed to help-most made shit worse. I'm just tired of it all.

Trader Joe's afterwards-I can't wait-I'm a Trader Joe's virgin!

More tonight.............

3 comments:

noricum said...

A friend of mine told me that sometimes joint and muscle pain can be caused by a vitamin D deficiency... I'm going to try adding a vitamin D supplement. (When I remember to buy some from the store.)

Natalie said...

Couldn't figure out how to comment from your main page, but it worked from the perma-link... ?

Anywho! I hope you appt goes well today - this was the dr who seemed to be promising, right?

And hun - make sure you put yourself on a budget for Trader Joe's cuz it's so easy to go all out there - lots of goodies!! Look for the praline pecans, they're sinful!

stacey said...

Yeah, those steroids will mess you right up. In the past, before I lost some weight, I had been diagnosed with glucose intolerance (borderline diabetes) after being on steroids--everything just went all haywire on me. (I had other risk factors, though, and I already had that no-waist/insulin resistance thing going on before the steroids started adding to the problem :-p ) Fortunately that's all better what with losing a bit of weight and trying to avoid the steroids unless my back is really screwed up, but it's kinda scary what they can do to you...

There was an error in this gadget